# SDR SWAA2022030959608

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 51,318 hours, 30,033 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLONGATED & ENLARGED FASTENER HOLES AT LOCATIONS 1-6;10;12-17; 19;21;22;29-33 & 35-38 MOD / INSTALLED NEW PANEL 193B REF AMM 53-40-70 PERFORMED ELECTRICAL RESISTANCE CHECK REF AMM 53-51-01
